Сергей Алексеевич Пичугов, Сергій Олексійович Пічугов, Sergey Pichugov
Сергей Алексеевич Пичугов, Сергій Олексійович Пічугов, Sergey Pichugov
Днепропетровский национальный университет железнодорожного транспорта имени академика В. Лазаряна
Підтверджена електронна адреса в diit.edu.ua - Домашня сторінка
НазваПосиланняРік
Inequalities for derivatives and their applications
VF Babenko, NP Korneichuk, VA Kofanov, SA Pichugov
Naukova Dumka, Kiev, 2003
792003
Jung's constant for the space Lp
SA Pichugov
Mathematical Notes 43 (5), 348-354, 1988
601988
Inequalities of Kolmogorov type and some their applications in approximation theory
VF Babenko, VA Kofanov, SA Pichugov
Rendiconti del Circolo Matematico di Palermo, Serie II, Suppl 52 (1), 998, 1998
391998
Inequalities for norms of intermediate derivatives of periodic functions and their applications
VF Babenko, VA Kofanov, SA Pichugov
East J. Approxim 3, 351-376, 1997
311997
A property of compact operators in the space of integrable functions
VF Babenko, SA Pichugov
Ukrainian Mathematical Journal 33 (4), 374-376, 1981
261981
Multivariate inequalities of Kolmogorov type and their applications
VF Babenko, VA Kofanov, SA Pichugov
Multivariate approximation and splines, 1-12, 1997
251997
Comparison of rearrangement and Kolmogorov–Nagy type inequalities for periodic functions
V Babenko, V Kofanov, S Pichugov
Approx. Theory: A volume dedicated to Blagovest Sendov/Ed. B. Bojanov. Sofia …, 2002
232002
An exact inequality for the derivative of a trigonometric polynomial having only real zeros
VF Babenko, SA Pichugov
Mathematical Notes 39 (3), 179-182, 1986
221986
Inequalities for the derivatives of polynomials with real zeros
VF Babenko, SA Pichugov
Ukrainian Mathematical Journal 38 (4), 347-351, 1986
201986
Неравенства для производных и их приложения
НП Корнейчук, ВФ Бабенко, ВА Кофанов, СА Пичугов
Киев: Наук. думка, 2003
192003
Kolmogorov type inequalities for fractional derivatives of Hölder functions of two variables
V Babenko
East journal on approximations 13 (3), 321-330, 2007
142007
Константа Юнга пространства L_p
СА Пичугов
Математические заметки 43 (5), 604-614, 1988
141988
О теореме Джексона для периодических функций в метрических пространствах с интегральной метрикой
СА Пичугов, СО Пічугов
Інститут Математики НАН України, 2011
92011
Sharp Kolmogorov-type inequalities for norms of fractional derivatives of multivariate functions
VF Babenko, NV Parfinovych, SA Pichugov
Ukrainian Mathematical Journal 62 (3), 343-357, 2010
92010
Точная асимптотика остатков оптимальных для некоторых классов функций весовых кубатурных формул
ВФ Бабенко
Математические заметки 20 (4), 589-595, 1976
91976
О теореме Джексона для периодических функций в пространствах с интегральной метрикой
СА Пичугов
Український математичний журнал 52 (01), 122-133, 2000
82000
О наилучшем линейном приближении некоторых классов дифференцируемых периодических функций
ВФ Бабенко, СА Пичугов
Математические заметки 27 (5), 683-689, 1980
81980
On the exact inequalities of Kolmogorov type and some of their applications
VF Babenko, VA Kofanov, SA Pichugov
New Approaches in Nonlinear Analysis, 9-50, 1999
71999
On the Jackson theorem for periodic functions in metric spaces with integral metric. II
SA Pichugov
Ukrains’ kyi Matematychnyi Zhurnal 63 (11), 1524-1533, 2011
62011
Неравенства для тригонометрических полиномов в пространствах с интегральной метрикой
СА Пичугов, СО Пічугов
Інститут математики Національної академії наук України; англомовна версія …, 2011
62011
У даний момент система не може виконати операцію. Спробуйте пізніше.
Статті 1–20